Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 8, Pages 1050–1058 (Mi de11118)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

The Milne Problem for a Periodic Medium

M. G. Muradyan

Byurakan Astrophysical Observatory, National Academy of Sciences of Armenia

Full text: PDF file (1034 kB)

English version:
Differential Equations, 2004, 40:8, 1113–1121

Bibliographic databases:

UDC: 517.925.54
Received: 14.08.2003

Citation: M. G. Muradyan, “The Milne Problem for a Periodic Medium”, Differ. Uravn., 40:8 (2004), 1050–1058; Differ. Equ., 40:8 (2004), 1113–1121

Citation in format AMSBIB
\Bibitem{Mur04}
\by M.~G.~Muradyan
\paper The Milne Problem for a Periodic Medium
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 8
\pages 1050--1058
\mathnet{http://mi.mathnet.ru/de11118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137403}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 8
\pages 1113--1121
\crossref{https://doi.org/10.1023/B:DIEQ.0000049828.17016.60}


Linking options:
  • http://mi.mathnet.ru/eng/de11118
  • http://mi.mathnet.ru/eng/de/v40/i8/p1050

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Muradyan, “Determination of radiation reflection and transmission operators in a slab”, Comput. Math. Math. Phys., 54:3 (2014), 546–552  mathnet  crossref  crossref  isi  elib
    2. M. G. Muradyan, “Efficient implementation of a transport model in periodic layered structures”, Comput. Math. Math. Phys., 58:6 (2018), 967–975  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:63
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022